# SDR SWIA201229430

- Difficulty date: January 27, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 28,113 hours, 24,151 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ROTATION AND LIFT OFF CYCLED THE GEAR LEVER AND HAD A NOSE GEAR DISAGREE.  (FLT 7316)  ADJUSTED PROX SENSOR PS14GA AND PERFORMED FUNTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM.
